# SDR UF6A991101

- Difficulty date: November 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859AW
- Make and model: Bag ATP
- Aircraft serial: 2036
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA03304
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 12,109 hours
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

GRB - FLT 5738 - DURING TAKEOFF ROLL, THE NR 1 GENERATOR FAILED WITH 'GEN 1' CWP ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 GENERATOR.  SYSTEM OPS CHECKED GOOD.  (M)
